# SDR DALA2019090505163

- Difficulty date: September 5, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT NOSE LANDING GEAR JAMB BEAM AROUND STA Y=47 (FYT). NRC 00456: RT NOSE LANDING GEAR JAMB BEAM AROUND STA Y=47 WAS REPAIRED PER SRM 53-10-14-2R-2 FIG.201. (LP #1256460)
